# SDR IPXA2023092674265

- Difficulty date: August 29, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 149N7655
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - WTB UNDER PANEL 195CL DOWN INSIDE STRUCTURE WITH CORROSION ARROUND TWO NUTPLATES MARKED IN RED INSTALLED T-CHORD AT STA 1220 BETWEEN LBL63 AND LBL84, IAW B757 SRM 51-40-02-0G. REVIEWED.
